MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD

ABBOTT DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7171/65
Medical Device Problem Codes Break (1069); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that noise leading to oversensing was observed on the low voltage right ventricular (rv) lead, the high voltage rv lead, the left ventricular (lv) lead, and right atrial (ra) lead.Abnormal pacing impedance was also observed on the lv lead.The noise led to inhibition of pacing in a pacing dependent patient.Lead damage was suspected but no diagnostic imaging was performed to confirm lead damage.The noise could be reproduced with provocative testing.The device was reprogrammed to resolve the event.The patient was stable and will continue to be monitored.There were no adverse consequences.Related manufacturer related reference number: 2017865-2022-07289, 2017865-2022-07287, 2017865-2022-07286.
 
Event or Problem Description
It was reported that noise leading to oversensing was observed on the low voltage right ventricular (rv) lead, the high voltage rv lead, the left ventricular (lv) lead, and right atrial (ra) lead.Abnormal pacing impedance was also observed on the lv lead.The noise led to inhibition of pacing in a pacing dependent patient.The noise could be reproduced with provocative testing.The device was reprogrammed to resolve the event.During revision, lead damage due to subclavian crush was confirmed.The high voltage rv lead remains implanted.The patient was stable and will continue to be monitored.There were no adverse consequences.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14030352
Report Number2017865-2022-07288
Device Sequence Number4628768
Product Code LWS
UDI-Device Identifier05414734502443
UDI-Public05414734502443
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2012
Device Model Number7171/65
Device Catalogue Number7171-65
Device Lot Number2915328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer04/15/2022
05/09/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/03/2022
05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown